MathSciNet Relay Station
MathSciNet bibliographic data
MR1610753 (99b:46085) 46L05
Marcoux, L. W.; Murphy, G. J. Unitarily-invariant linear spaces in $C\sp *$-algebras. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3597–3605.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement